Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why Would I Have Constipation For Three Days After Taking Levofloxacin?

Have been taking levofloxacin 750mg past 4 days..have 3 days left. Have not had a BM since. Feel like I m about to pop. Yes ..I ve been drinking a gal of water a day. Eat a diet of organic foods..LOTS OF FResh roots ..veggies..do not eat meat of any kind..only fish. A clean and healthy diet. I have tried natural laxatives..suppository. But Nothing helps! Thank you. ..
Thu, 30 May 2019
Report Abuse
General & Family Physician 's  Response
You take methlycellilose in the form of diphlac syp and travalose also take lot of watrt anhd avoid to eat things which contain high fiber
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Loading Online Doctors....
Why Would I Have Constipation For Three Days After Taking Levofloxacin?

You take methlycellilose in the form of diphlac syp and travalose also take lot of watrt anhd avoid to eat things which contain high fiber